# SDR FDEA202501200107

- Difficulty date: January 20, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 73,380 hours, 19,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE   STATION 2140 RIGHT HAND PANEL #347DF CUTOUT SURFACE CORROSION. SURFACE CORROSION AT AFT FUSELAGE - STATION 2140 RIGHT HAND PANEL #347DF CUTOUT   PER MD-11 SRM 53-70-01-2R FIGURE 201, REPAIR 3. REPAIR CARRIED OUT PER MD-11 SRM 53-70-  01-2R FIGURE 201 REPAIR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  OSD: 1/20/2025
